# SDR DALA2018080904964

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE NR 1 SLAT WITH  OUT OF LIMITS WEAR.   THE SLAT WAS REPAIRED IAW SRM 57-42-01, REP 6,  ERA 570566-14, REV ORIGINAL AND ETI -37-18-464, REV. 3.
